# SDR TWAA0006803

- Difficulty date: April 26, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Aircraft time: 29,799 hours, 24,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, LONGERON NUMBER 30 SPLICE WAS CORRODED AT FWD AND AFT ENDS, STA 1243 AND 1196.  REPLACED NUMBER 30 LONGERON SPLICE AT STA 1243 AND 1196 PER DOUGLAS DRAWING 593667 AND FASTENER SUBSTITUTION PER SRM 51-60-00 FIG 4.
